On symmetric structures of order two - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2008

On symmetric structures of order two

Abstract

Let (w_n)0 < n be the sequence known as Integer Sequence A047749 In this paper, we show that the integer w_n enumerates various kinds of symmetric structures of order two. We first consider ternary trees having a reflexive symmetry and we relate all symmetric combinatorial objects by means of bijection. We then generalize the symmetric structures and correspondences to an infinite family of symmetric objects.
Fichier principal
Vignette du fichier
1003-3373-1-PB.pdf (290.01 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00972316 , version 1 (03-04-2014)

Identifiers

Cite

Michel Bousquet, Cédric Lamathe. On symmetric structures of order two. Discrete Mathematics and Theoretical Computer Science, 2008, Vol. 10 no. 2 (2), pp.153--176. ⟨10.46298/dmtcs.420⟩. ⟨hal-00972316⟩
118 View
844 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More